Patient’s data: a boy named Darray from Canada, 10 years old.
State of health: at the age of five the boy suffered from severe disease, with high temperature and fever, resulting in immediate hearing impairment. After wrong usage of medicaments he completely lost the hearing in his left ear, then a year later his right ear became to hear more worse, and he could not distinguish the English letters L and N.
The cause of deafness is an ototoxic effects of medicaments applied during the treatment of certain diseases, and human contact with certain chemicals. Currently, medicamental deafness was the main reason of deafness in children. The most common anti-inflammatory drug - aspirin can lead to bilateral hearing loss of 40 dB.
Darray 's mother brought her son in "Kundawell" on three-week course of research program using the method of Image Medicine - regeneration. Currently Darray can already clearly distinguish sounds, and pronounce them correctly.